... 300mg and I'm in so much pain I can't handle. Help me please!!
I started on gabapentin in October 2015. It was prescribed for nerve pain I had from a car accident in march 2013. I had tried everything from physical therapy to mild pain drugs. (I am allergic to ANYTHING with codeine) Finally I had severe pain in my legs from pinched nerves in my back. Anyway, shortly after I began taking gabapentin I began having pain in my arms. It has become so bad I can't hook my bra or sleep comfortably laying down. I'm having back surgery in march so I just started try to eliminate the drug by taking half the dosage. I tried to stop once totally and my feet swelled up like balloons. If your pain doesn't go away talk to your Dr. Don't stop on your own. Its a wicked drug. Works though.
Virginia; what you are saying is very very rare and just taken one dose, Sometimes it takes a few days to get a good blood level. You would have had this problem with your old dose. If it is just to much call your doctor today and see if you can come up with something different. Or the doctor may have a different idea. Good luck. Chuck1957
I asked a question at end of March 2016 to which 2 answers were given. I found that increase of Gabapentin from 1500-1800 mg caused pain behind my knees and thighs. I decreased to 1500 mg 2 weeks back and the pain continues. The answers given were possibly lack of potassium and to consult my doctor which I will do in 2 days time. Shosholoza
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2013 • 1 answer
Feeling sluggish/groggy after first dose of gabapentin. Do I take my mid day dose or wait for night?
Posted 17 Mar 2015 • 2 answers
Can Gabapentin make migraines worse at first? I took my first dose (300mg) yesterday and have had a?
Posted 28 Mar 2015 • 4 answers
Posted 31 Mar 2015 • 3 answers
Posted 20 Sep 2015 • 2 answers